# SDR YENA201901070015

- Difficulty date: January 7, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 2991
- Aircraft time: 73,217 hours, 27,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 109953
- Condition: Failed
- Location: Cabin
- Part time: 25,758 hours, 9,317 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2991, BOS-TPA. EMERG LIGHT BATTERIES 10WL,12WL AND 13WL FAILED TEST; REMOVED AND REPLACED EMERG LIGHT BATTERIES IAW AMM 33-51-38.
